# SDR 95ZZZX4189

- Difficulty date: July 25, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aviation Propellers Inc, repair station ME4R359M
- Propeller: Mcauly D2A34C98
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: C4716C98
- Condition: Cracked
- Location: Nr 1 Socket
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER WAS RECEIVED FOR OVERHAUL.  AFTER DISASSEMBLY, THE BEARINGS, BALLS, PISTON, AND FERRULES CONDEMNED DUE TO CORROSION.  HUB WAS STRIPED AND CLEANED FOR INSPECTION.  HUB WAS DISCOVERED CRACKED IN NR 1 BLADE SOCKET, 7 TO 5 O'CLOCK POSITION, ABOUT 2 INCHES LONG.  CRACK DISCOVERED BY 10X POWER MISCROSCOPE.  NO OTHER INFORMATION AVAILABLE DUE TO NO LOG BOOK.  PROPELLER PARTS WERE RETURNED TO CUSTOMER.  AVIATION PROPELLER INC.  WORK ORDER NR 27861.
